# SDR QXEA9700198

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Failed
- Location: Under Wing
- Component: Grimes, A00851403
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UNDER WING EMERGENCY EVACUATION LIGHT IS DIM.  REPLACED LAMP AND TIGHTENED CONNECTION ON BULB, OPERATIONAL CHECKS GOOD.
